# SDR 06FDEA03602

- Difficulty date: October 9, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 40,849 hours, 24,997 cycles
- Engine: Pwa JT8D15
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Cracked
- Location: Bs 872
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT KEELBEAM CRACKED AT BS 872 INSIDE KEELBEAM BOX.  REMOVED DAMAGE LT KEELBEAM AT BS 872 AND REPAIRED IAW FED EX EA 7-5310-100593.
